# SDR R61A2018122841254

- Difficulty date: December 24, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N444YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 10,361 hours, 6,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Arm
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO CLOSE. ROLLER BEARING NOT MEETING UP WITH TRACK. FERRIED TO PIT. PERFORMED RIGGING OF R1 DOOR SUPPORT ARM ASSY IAW 52-11-00, OPS CHECK GOOD.
